Un faux espace projectif réel de dimension 4
Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki no. 21  (1980), Talk no. 527, p. 36-56
@incollection{SB_1978-1979__21__36_0,
     author = {Lannes, Jean},
     title = {Un faux espace projectif r\'eel de dimension 4},
     booktitle = {S\'eminaire Bourbaki : vol. 1978/79, expos\'es 525-542},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {21},
     year = {1980},
     note = {talk:527},
     pages = {36-56},
     zbl = {0431.57011},
     mrnumber = {572416},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1978-1979__21__36_0}
}
Lannes, Jean. Un faux espace projectif réel de dimension 4, in Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki, no. 21 (1980), Talk no. 527, pp. 36-56. http://www.numdam.org/item/SB_1978-1979__21__36_0/

[1] J.F. Adams - Stable Homotopy Theory, Lecture Notes in Math. n° 3, Springer-Verlag, 1969. | MR 248815 | Zbl 0174.26003

[2] S. Akbulut and R. Kirby - An exotic free involution of S4 , à paraître.

[3] W. Browder - Surgery on simply connected manifolds, Academic Press, 1971. | MR 358813

[4] E.H. Brown - Generalization of Kervaire invariant, Ann. of Math., 95 (1972), 368-383. | MR 293642 | Zbl 0241.57014

[5] S.E. Cappell and J.L. Shaneson - On 4 dimensional surgery and applications, Com. Math. Helv., 46 (1971), 500-528. | MR 301750 | Zbl 0233.57015

[6] S.E. Cappell and J.L. Shaneson - Some new four manifolds, Ann. of Math., 104 (1976), 61-72. | MR 418125 | Zbl 0345.57003

[7] J. Cerf - Sur les difféomorphismes de la sphère de dimension 3 (Γ4 = 0), Lecture Notes in Math. n° 53, Springer-Verlag, 1968. | Zbl 0164.24502

[8] L. Guillou et A. Marin - Une extension du théorème de Rohlin sur la signature, C. R. Acad. Sci. Paris, t. 285 (1977), Série A, 95-98. | MR 440566 | Zbl 0361.57018

[9] M. Kervaire and J. Milnor - Bernoulli numbers, homotopy groups, and a theorem of Rohlin, Proc. I. C. M. Edimborough (1958), 454-458. | MR 121801 | Zbl 0119.38503

[10] R. Kirby and L. Siebenmann - Foundational essays on topological manifolds, smoothing, and triangulations, Ann. of Math. Studies, n° 88, Princeton University Press. | MR 645390 | Zbl 0361.57004

[11] R. Lashof and M. Rothenberg - Microbundles and smoothing, Topology 3 (1965), 357-388. | MR 176480 | Zbl 0141.40601

[12] F. Latour - Chirurgie non simplement connexe (d'après C. T. C. Wall), Séminaire Bourbaki, Exposé 397, Juin 1971, Lecture Notes in Math. n° 244, p. 289-322, Springer-Verlag, 1971. | Numdam | MR 415639 | Zbl 0233.57016

[13] F. Laudenbach and V. Poenaru - A note on 4-dimensional handelbodies, Bull. Soc. Math. France, 100 (1972), 337-344. | Numdam | MR 317343 | Zbl 0242.57015

[14] Y. Matsumoto - An elementary proof of Rohlin's signature theorem and its extension by Guillou and Marin, à paraître.

[15] V.A. Rohlin - A new result in the theory of four dimensional manifolds, Soviet. Math. Doklady 8(1952), 221-224. | MR 52101

[16] J.D. Stasheff - A classification theorem for fibre spaces, Topology 2 (1963), 239-246. | MR 154286 | Zbl 0123.39705

[17] D. Sullivan - Triangulating homotopy equivalences, Thesis Princeton University 1965.

[18] C.T.C. Wall - Surgery on compact manifolds, Academic Press 1971. | MR 431216 | Zbl 0219.57024